Introduction: Dictamnus dasycarpus is one of the most common causes of drug-induced hepatitis in South Korea. Generally, most patients with drug-induced toxic hepatitis can fully recover after cessation of causative agents and supportive care. However, there has been some cases of Dictamnus dasycarpus-induced toxic hepatitis with progression to fulminant hepatitis and even death. We introduce a case of dramatic complete recovery from Dictamnus dasycarpus-induced severe toxic hepatitis after oral predinisolone treatment. Case: A 78-year-old woman was admitted with jaundice. She had consumed a decoction made by boiling down the root of Dictamnus dasycarpus, 1L per day for recent 3 months. Besides that, she did not have any medical and drug history. In-hospital laboratory test results are as follows: AST/ALT 1607/996 IU/L, total bilirubin 21.6 mg/dl, direct bilirubin 16.9 mg/dl, protein/albumin 5.8/3.5 g/dl, ALP 164 IU/L, r-GTP 47 IU/L, PT INR 1.03, and aPTT 39.6 seconds. All hepatic viral markers were negative. We diagnosed Dictamnus dasycarpus-induced toxic hepatitis as RUCAM scored 6. Even though interruption of taking Dictamnus dasycarpus for 10 days, total bilirubin increased up to 34 mg/dl. We decided to try oral prednisolone before consideration of liver transplantation. After start of oral prednisolone 40 mg per day, she showed a dramatic improvement in the clinical course and laboratory tests. Continued step-down prednisolone therapy for two months made her liver function test almost normal; total bilirubin was 2.2 mg/dl and AST/ALT was 27/28 IU/L. Discussion: Oral prednisolone treatment may be helpful and recommendable in clinically serious cases of Dictamnus dasycarpus-induced toxic hepatitis which are not respond to cessation of Dictamnus dasycarpus and best supportive care.